# SDR CALA9802153

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 INCH CRACK IN L ANGLE AT FORWARD I/B CORNER OF RT MLG WHEEL WELL, BEHIND APU, STA 870.  THE ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-30-2.
